Piriteze Syrup

  • Relieves Mild To Moderate Allergy Symptoms
  • Active Ingredient: Cetirizine Hydrochloride
  • Non-Drowsy Antihistamine
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

 

£3.50£6.99

SKU: PIRITEZE-S

Category:
Tag:

Clear

Submit Questionnaire

Treatment delivered in 4 easy steps

1

Consultation

Complete an online consultation .

2

Treatment

Choose your treatment .

3

Review

Our prescriber will review your online consultation.

4

Dispense And Dispatch

You will receive your treatment the next working
Day.




Description

What is Piriteze allergy syrup used for?

Suffering from hay fever?

Do you have pet allergies?

Allergic skin rashes a problem?

You have a runny or blocked nose?

Wheezing and coughing?

Red and itchy eyes?

Use Piriteze allergy syrup as an easy to take and effective treatment for all types of allergies.

Note that Piriteze allergy syrup contains Cetirizine 1mg/1ml. It is licensed for children aged six years and over and adults.

Doctors recommend that you should see your GP if you think you may have an allergy. Consult a pharmacist for advice on treatments.

How does Piriteze syrup work?

Piriteze allergy syrup contains the active ingredient Cetirizine hydrochloride, which is a type of medicine called a non-sedating antihistamine

How do I use Piriteze syrup?

Children aged 6 to 12 years should be given one 5ml spoonful twice a day.

Adults and adolescents aged 12 years and over should take two 5ml spoonfuls once a day.

You may occasionally get a serious reaction ,if this happens, medical attention should be sought.

Allergies affect may people, more than 1 in 4 suffer from allergies at some point in their lives. Children are more prone to allergies, although symptoms usually go away as the child gets older.

You can experience allergies to things that you were not previously allergic to. Everyday activities can be affected by allergies, but the effects are usually mild and can be controlled with medication.

Ask your Pharmacist for advise on allergy treatment.

You should consult a doctor if you get a severe reaction.

See our full allergy treatment range here.

Read more about allergies.

Additional information

Weight N/A
Quantity

Pack

1 Pack, 2 Pack

Medication

What is Piriteze allergy syrup used for?

Suffering from hay fever?

Do you have pet allergies?

Allergic skin rashes a problem?

You have a runny or blocked nose?

Wheezing and coughing?

Red and itchy eyes?

Use Piriteze allergy syrup as an easy to take and effective treatment for all types of allergies.

Note that Piriteze allergy syrup contains Cetirizine 1mg/1ml. It is licensed for children aged six years and over and adults.

Doctors recommend that you should see your GP if you think you may have an allergy. Consult a pharmacist for advice on treatments.

How does Piriteze syrup work?

Piriteze allergy syrup contains the active ingredient Cetirizine hydrochloride, which is a type of medicine called a non-sedating antihistamine

How do I use Piriteze syrup?

Children aged 6 to 12 years should be given one 5ml spoonful twice a day.

Adults and adolescents aged 12 years and over should take two 5ml spoonfuls once a day.

You may occasionally get a serious reaction ,if this happens, medical attention should be sought.

Allergies affect may people, more than 1 in 4 suffer from allergies at some point in their lives. Children are more prone to allergies, although symptoms usually go away as the child gets older.

You can experience allergies to things that you were not previously allergic to. Everyday activities can be affected by allergies, but the effects are usually mild and can be controlled with medication.

Ask your Pharmacist for advise on allergy treatment.

You should consult a doctor if you get a severe reaction.

See our full allergy treatment range here.

Read more about allergies.

Side Effects

Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with Cetirizine. Just because a side effect is stated here doesn’t mean that all people using this medicine will experience that or any side effect.

Common side effects (affect between 1 in 10 and 1 in 100 people)

Headache Dizziness Mild sleepiness or feeling tired Dry mouth Sore throat Feeling sick or abdominal pain

Uncommon side effects (affect between 1 in 100 and 1 in 1000 people)

Diarrhoea Feeling agitated Feeling weak Pins and needles sensations Itching or rash Difficulty passing urine Blurred vision

Rare side effects (affect between 1 in 1000 and 1 in 10,000 people)

Aggression Confusion Depression Difficulty sleeping (insomnia) Convulsions Fluid retention (oedema) Weight gain Fast heartbeat Abnormal liver function

Read the leaflet provided with the medicine or talk to your doctor or pharmacist if you want any more information about the possible side effects of Piriteze allergy syrup.

Further Information

For the patient information leaflet